# SDR SWIA2019050845832

- Difficulty date: March 11, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS RIGHT WING OUTBOARD LEADING EDGE PANEL. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED THE OUTBD SKIN OF THE RT WING OUTBD LE ASSY IAW SRM.
